Klyachko periods for Zelevinsky modules

Omer Offen, Eitan Sayag

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We show existence, uniqueness and disjointness of Klyachko periods for certain induced representations associated by Zelevinsky to every irreducible representation of a general linear group over a non-archimedean local field. As a consequence, for every irreducible representation that admits a Klyachko period we prescribe its Klyachko type.

Original languageEnglish
Pages (from-to)545-553
Number of pages9
JournalRamanujan Journal
Issue number3
StatePublished - 15 Aug 2019


  • Distinguished representations
  • Klyachko models
  • Symplectic periods

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Klyachko periods for Zelevinsky modules'. Together they form a unique fingerprint.

Cite this